Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's (Ap) condition.

Título inglés Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's (Ap) condition.
Título español Series de interpolación completas para espacios de Paley-Wiener y condición (Ap) de Muckenhoupt.
Autor/es Lyubarskii, Yurii I. ; Seip, Kristian
Organización Inst. Low Temp. Phys. Engin., Kharkov, Ucrania;Dep. Math. Sci. Norwegian Univ. Sci. Technol., Trondheim, Noruega
Revista 0213-2230
Publicación 1997, 13 (2): 361-376, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We describe the complete interpolating sequences for the Paley-Wiener spaces Lπp (1 < p < ∞) in terms of Muckenhoupt's (Ap) condition. For p = 2, this description coincides with those given by Pavlov [9], Nikol'skii [8] and Minkin [7] of the unconditional bases of complex exponentials in L2(-π,π). While the techniques of these authors are linked to the Hilbert space geometry of Lπ2, our method of proof is based in turning the problem into one about boundedness of the Hilbert transform in certain weighted Lp spaces of functions and sequences.
Clasificación UNESCO 120216
Palabras clave español Transformada de Hilbert ; Espacios LP ; Espacios de Banach ; Funciones medibles ; Interpolación
Código MathReviews MR1617649
Código Z-Math Zbl 0918.42003
Icono pdf Acceso al artículo completo